# SDR AALA20111217TUL06

- Difficulty date: December 17, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 67,702 hours, 35,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER G-1 GALLEY DRAIN PAN.  INSTALLED DOUBLER ON SUBFLOOR UNDER G-1 GALLEY DRAIN PAN PER AARD 53-20-00-16.
